Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014, Article ID 350651, 6 pages
http://dx.doi.org/10.1155/2014/350651
Research Article

On Certain Aspects of the Multidimensional -Spectral Theory

Faculty of Applied Sciences, University Politehnica of Bucharest, Splaiul Independentei 313, 060042 Bucharest, Romania

Received 10 August 2014; Accepted 1 December 2014; Published 28 December 2014

Academic Editor: Kishin Sadarangani

Copyright © 2014 Cristina Serbanescu and Ioan Bacalu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. F. H. Vasilescu, Analytic Functional Calculus and Spectral Decompositions, D. Reidel Publishing Co., Dordrecht, The Netherlands, Editura Academiei, Bucharest, Romania, 1982.
  2. Şt. Frunză, “An axiomatic theory of spectral decompositions for systems of operators I,” Studii si Cercetari Matematice, vol. 27, pp. 655–711, 1975. View at Google Scholar
  3. Ş. Frunză, “The Taylor spectrum and spectral decompositions,” Journal of Functional Analysis, vol. 19, no. 4, pp. 390–421, 1975. View at Google Scholar
  4. J. Eschmeier and M. Putinar, Spectral Decomposition and Anayutic Sheaves, Oxford University Press, New York, NY, USA, 1996. View at MathSciNet
  5. I. Colojoară and C. Foiaş, Theory of Generalized Spectral Operators, Gordon and Breach Science Publishers, New York, NY, USA, 1968. View at MathSciNet
  6. I. Bacalu, “Some properties of decomposable operators,” Revue Roumaine de Mathématique Pures et Appliquées, vol. 21, pp. 177–194, 1976. View at Google Scholar
  7. E. J. Albrecht and F. H. Vasilescu, “On spectral capacities,” Revue Roumaine de Mathématique Pures et Appliquées, vol. 18, pp. 701–705, 1974. View at Google Scholar
  8. C. Foias, “Spectral maximal spaces and decomposable operators in Banach space,” Archiv der Mathematik, vol. 14, pp. 341–349, 1963. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. J. L. Taylor, “A joint spectrum for several commuting operators,” Journal of Functional Analysis, vol. 6, pp. 172–191, 1970. View at Google Scholar · View at MathSciNet
  10. J. L. Taylor, “The analytic-functional calculus for several commuting operators,” Acta Mathematica, vol. 125, pp. 1–38, 1970. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. V. Müller, Spectral Theory of Linear Operators and Spectral Systems in Banach Algebras, Operator Theory: Advances and Applications, Birkhäuser, 2nd edition, 2007. View at MathSciNet